Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 88, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Apr 27, 2011, 1:42 PM CDT for 6 counties in Arkansas; Lauderdale County, Shelby County, Tipton County, Tennessee. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 1:42 PM CDT (18:42 UTC)
- Expired
- Apr 27, 2011, 2:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craighead County, AR, Crittenden County, AR, Cross County, AR, Mississippi County, AR, Poinsett County, AR, St. Francis County, AR, Lauderdale County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 76 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 582 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
093
WGUS54 KMEG 271842
FFWMEG
ARC031-035-037-093-111-123-TNC097-157-167-271945-
/O.NEW.KMEG.FF.W.0088.110427T1842Z-110427T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
142 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
POINSETT COUNTY IN EASTERN ARKANSAS...
NORTH CENTRAL ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
WESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
NORTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
WESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 245 PM CDT
* AT 142 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY...
CARAWAY...EARLE...HARRISBURG...JONESBORO...KEISER...LAKE CITY...
LEPANTO...LUXORA...MANILA...MARKED TREE...MONETTE...OSCEOLA AND
PARKIN.
THIS WARNING ALSO INCLUDES AREAS NEAR BIG LAKE...BRANDYWINE LAKE...
CORONEE LAKE...SUNK LAKE...THE CHUTE AND WAPANOCCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3588 9088 3589 9087 3592 8971 3538 8972
3507 9101 3589 9104
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 12:49 PM CDT, 53 minutes earlier.
Area forecast discussion, Apr 27, 12:49 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1249 PM CDT WED APR 27 2011
.UPDATE...AVIATION DISCUSSION.
&&
...TORNADO THREAT INCREASING OVER NORTH MS... POSSIBLY WEST TN...
TORNADO THREAT WILL INCREASE THROUGH THE AFTERNOON OVER NORTH MS...
BECOMING ESPECIALLY CONCERNING OVER NORTH CENTRAL AND NORTHEAST MS
THIS AFTERNOON. STRONGLY SHEARED ENVIRONMENT WILL BECOME COLOCATED
WITH RAPIDLY INCREASING INSTABILITY NOSING EASTWARD FROM THE
SOUTH AND WEST. SURFACE DEWPOINTS IN THE LOWER 70S WILL FEED NORTH
INTO A DEVELOPING SQUALL LINE. EXPECT INCREASINGLY SUPERCELLULAR
STRUCTURES DEVELOPING WITHIN THE EASTWARD ADVANCING SQUALL LINE
THROUGH THE AFTERNOON.
DEPENDING ON HOW FAR NORTH THE INSTABILITY / WARM FRONT BUILDS IN
ADVANCE OF THE SQUALL LINE... PORTIONS OF WEST TN NEAR THE TN
RIVER MAY HAVE TO BE INCLUDED IN PDS TORNADO WATCH 232. PER LATEST
MCD FROM SPC... AN ADDITIONAL TOR WATCH MAY BE NEEDED FOR WEST TN
IF AIRMASS RECOVERS QUICKLY ENOUGH.
NORTH AND WEST OF THE MAIN SQUALL LINE... EXPECT A MARGINALLY
SEVERE HAIL THREAT OVER NORTHEAST AR AND THE MO BOOTHEEL... WITH
THE APPROACH OF THE UPPER LOW. MIDLEVEL DRYSLOT MAY KEEP PORTIONS
OF THESE AREAS BRIEFLY FREE OF STORMS IN THE INTERIM. A SECONDARY...
LESS INTENSE SQUALL LINE FORMING IN THE MIDLEVEL DRY SLOT CANNOT
BE RULED OUT.
PWB
&&
.PREV DISCUSSION... /ISSUED 631 AM CDT WED APR 27 2011/
DISCUSSION...
UPDATED FOR 12Z AVIATION DISCUSSION
PREV DISCUSSION... /ISSUED 323 AM CDT WED APR 27 2011/
DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE OVER MOST OF THE FORECAST AREA
EAST OF THE MISSISSIPPI RIVER THIS MORNING WITH POTENTIAL FOR
SEVERE WEATHER OVER PORTIONS OF NORTHEAST MISSISSIPPI.
TEMPERATURES REMAIN MILD WITH MOST LOCATIONS IN THE 60S TO LOWER
70S.
COLD FRONT EXTENDS FROM JUST SOUTH OF ST. LOUIS THROUGH WESTERN
ARKANSAS AND INTO CENTRAL TEXAS. THIS FRONT WILL MOVE THROUGH THE
FORECAST AREA TODAY AND PRODUCE ANOTHER ROUND OF THUNDERSTORMS.
SPC HAS A HIGH RISK OF SEVERE WEATHER OVER NORTHEAST MISSISSIPPI
WITH A MODERATE RISK OVER MUCH OF WEST TENNESSEE AND NORTH
MISSISSIPPI AND A SLIGHT RISK OVER THE REMAINDER OF THE FORECAST
AREA. IN ADDITION...MORE HEAVY RAIN IS EXPECTED TO FALL OVER THE
REGION ON TOP OF THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN.
FLASH FLOOD WATCH CONTINUE IN EFFECT THROUGH TONIGHT.
THE FRONT WILL CLEAR OUT OF THE FORECAST AREA TONIGHT WITH A SMALL
CHANCE OF RAIN DURING THE EVENING HOURS. HIGH PRESSURE WILL BUILD
INTO THE REGION OVERNIGHT BRINGING COOLER AND DRIER CONDITIONS.
WINDS WILL BE ON THE BREEZY SIDE TONIGHT BUT NOT ENOUGH TO WARRANT
A WIND ADVISORY SO WILL CANCEL THAT PRODUCT.
HIGH PRESSURE WILL MOVE INTO THE REGION THURSDAY BRINGING SUNNY
SKIES AND SEASONABLE TEMPERATURES. THE HIGH SHOULD BE EAST OF THE
REGION BY FRIDAY BRINGING A RETURN OF SOUTH WINDS AND USHERING
WARMER AIR INTO THE FORECAST AREA FOR FRIDAY AND SATURDAY. BY FRIDAY
NIGHT...A NEW STORM SYSTEM MOVES INTO THE CENTRAL PLAINS AND TRACKS
NORTHEAST. THIS NEW STORMS SYSTEM WILL DRAG A COLD FRONT TOWARD
THE REGION BY SATURDAY NIGHT BRINGING MORE SHOWERS AND
THUNDERSTORMS BACK TO THE FORECAST AREA. THE FRONT WILL MOVE
SLOWLY THROUGH THE FORECAST AREA SUNDAY AND EARLY SUNDAY EVENING
BRINGING MORE THUNDERSTORMS.
HIGH PRESSURE BUILDS BACK INTO THE REGION BRINGING COOLER AND
DRIER CONDITIONS. TEMPERATURES WILL BE BELOW NORMAL FOR MONDAY AND
TUESDAY.
ARS
&&
.AVIATION...
18Z TAF CYCLE
SHORT TERM TAFS WILL BE AMENDED BASED ON RADAR TRENDS. BRIEF IFR
CONDITIONS CAN BE EXPECTED AT A ALL SITES IN ASSOCIATION WITH
THUNDERSTORMS HAIL AND WIND GUSTS IN EXCESS OF 55 KNOTS ARE
POSSIBLE. ALL OF THIS ACTIVITY WILL END BY LATE THIS AFTERNOON
WITH VFR CONDITIONS EXPECTED BY THIS EVENING. WINDS WILL BE MAINLY
SOUTH AT 10 TO 20 KNOTS AND GUSTY OUTSIDE OF THUNDERSTORM ACTIVITY
THEN SHIFTING TO THE NORTHWEST THIS EVENING AND DIMINISHING
OVERNIGHT.
JDS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 74 51 73 53 / 100 20 10 0
MKL 75 46 71 46 / 100 30 10 0
JBR 69 47 72 49 / 100 20 10 0
TUP 81 52 73 49 / 100 30 10 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-
PEMISCOT.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON
MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 27, 3:49 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 349 AM CDT WED APR 27 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 349 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY OVER PORTIONS OF THE MID-SOUTH EAST OF A LINE FROM SAVANNAH TENNESSEE TO ASHLAND MISSISSIPPI TO HOUSTON MISSISSIPPI. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY EAST OF A LINE FROM HUNTINGDON TENNESSEE TO RIPLEY TENNESSEE TO TUNICA MISSISSIPPI TO CHARLESTON MISSISSIPPI. THE REMAINDER OF THE MID-SOUTH HAS A SLIGHT RISK OF SEVERE WEATHER. TORNADOES...DAMAGING WINDS AND LARGE HAIL ARE ALL POSSIBLE PARTICULARLY IN THE HIGH RISK AREA. FLASH FLOODING IS ALSO POSSIBLE AS 1 TO 3 INCHES OF RAIN IS POSSIBLE TODAY WITH UP TO 5 INCHES POSSIBLE IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Local storm report, Apr 27, 1:07 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
107 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM FLASH FLOOD HENDERSON 35.44N 88.65W
04/27/2011 CHESTER TN AMATEUR RADIO
TDOT HAS CLOSED HWY 45 DUE TO FLOODING
&&
SVRLocal storm report, Apr 27, 1:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
118 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG MANTACHIE 34.32N 88.49W
04/27/2011 ITAWAMBA MS BROADCAST MEDIA
2 FT DIAMETER TREES ALONG WITH SOME SMALLER TREES DOWN AT
HWY 371 AND DONAVON RD
&&
SVRLocal storm report, Apr 27, 1:22 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
122 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
04/26/2011 CRITTENDEN AR PUBLIC
STEEL STRUCTURE WITH ROOF TWISTED UPWARD AND WALL DOWN.
MANY SIGNS ALONG I 40 BROKEN OFF. FORD DEALERSHIP IN WEST
MEMPHIS HAS ENTIRE FRONT OF BUILDING DESTROYED.
&&
SVRLocal storm report, Apr 27, 1:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
128 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM FLASH FLOOD TUNICA 34.69N 90.38W
04/27/2011 TUNICA MS EMERGENCY MNGR
COUNTY-WIDE LOCALIZED FLOODING. MOST ROADS IN TUNICA HAVE
WATER OVER THEM. ROADS GENERALLY UNDER 1-3 FT OF WATER.
OLD HWY 61 WASHED OUT FROM DUNDEE TO MAYPLACE.
&&
SVRLocal storm report, Apr 27, 1:37 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
137 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL POCAHONTAS 36.26N 90.97W
04/27/2011 E1.25 INCH RANDOLPH AR PUBLIC
0118 PM FLOOD POCAHONTAS 36.26N 90.97W
04/27/2011 RANDOLPH AR PUBLIC
WATER IS OUT OF THE BANKS AND IS WALMART ON US 67. MANY
OTHER BUISNESSES FLOODED AND EVACUATIONS.
0115 PM HAIL BATESVILLE 34.32N 89.94W
04/27/2011 E4.00 INCH PANOLA MS BROADCAST MEDIA
&&
SVRLocal storm report, Apr 27, 1:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
142 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLASH FLOOD BOLIVAR 35.26N 89.00W
04/27/2011 HARDEMAN TN LAW ENFORCEMENT
COUNTY-WIDE FLOODING. MUDSLIDE AT HWY 121 SOUTH WITH
ELECTRIC POLES DOWN
&&
SVRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:00 PM CDT | Tornado Warning | MEG | Phillips | 30 min |
| Apr 26, 7:12 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Randolph | 18 min |
| Apr 26, 7:41 PM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 6 hr |
| Apr 26, 8:26 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, St. Francis | 39 min |
| Apr 26, 8:53 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 67 min |
| Apr 26, 9:01 PM CDT | Tornado Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 59 min |
| Apr 26, 9:14 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Randolph | 46 min |
| Apr 26, 9:52 PM CDT | Tornado Warning | MEG | Crittenden, Lee, Phillips | 53 min |
| Apr 26, 10:00 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi | 27 min |
| Apr 26, 10:44 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips | 46 min |
| Apr 26, 11:29 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 6 hr |
| Apr 27, 5:34 AM CDT | Areal Flood Warning | MEG | Clay, Greene, Randolph | 12 hr |
| Apr 27, 6:33 AM CDT | Flash Flood Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 4 hr |
| Apr 27, 6:57 AM CDT | Severe Thunderstorm Warning | MEG | Phillips | 48 min |
| Apr 27, 7:43 AM CDT | Flash Flood Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 6 hr |
| Apr 27, 9:37 AM CDT | Special Weather Statement | MEG | Lee | 23 min |
| Apr 27, 9:44 AM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 14 min |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 37 min |
| Apr 27, 10:25 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 35 min |
| Apr 27, 10:32 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 4 hr |
| Apr 27, 11:51 AM CDT | Flash Flood Warning | MEG | Randolph | 6 hr |
| Apr 27, 11:54 AM CDT | Severe Thunderstorm Warning | MEG | Phillips | 51 min |
| Apr 27, 11:56 AM CDT | Severe Thunderstorm Warning | MEG | Phillips | 49 min |
| Apr 27, 12:06 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 24 min |
| Apr 27, 12:28 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 47 min |
| Apr 27, 2:19 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 41 min |
| Apr 27, 2:32 PM CDT | Areal Flood Warning | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 3 days |
| Apr 27, 2:58 PM CDT | Areal Flood Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 5 days |
| Apr 27, 2:58 PM CDT | Wind Advisory | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 6 hr |
| Apr 27, 3:00 PM CDT | Tornado Warning | MEG | Craighead, Mississippi, Poinsett | 30 min |
| Apr 27, 3:26 PM CDT | Tornado Warning | MEG | Craighead, Mississippi | 34 min |
| Apr 27, 3:49 PM CDT | High Wind Warning | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 71 min |
| Apr 27, 5:31 PM CDT | Areal Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 5 days |
| Apr 26, 7:06 PM CDT | Tornado Warning | MEG | Fayette, Haywood, Tipton | 54 min |
| Apr 26, 7:17 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 43 min |
| Apr 26, 7:20 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 37 min |
| Apr 26, 7:22 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Haywood | 53 min |
| Apr 26, 7:27 PM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Shelby, Tipton | 3 hr |
| Apr 26, 7:49 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 56 min |
| Apr 26, 7:49 PM CDT | Tornado Warning | MEG | Crockett, Haywood | 34 min |
| Apr 26, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy | 68 min |
| Apr 26, 8:10 PM CDT | Tornado Warning | MEG | Chester, Hardeman, Madison | 50 min |
| Apr 26, 8:42 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy, Madison | 48 min |
| Apr 26, 8:47 PM CDT | Tornado Warning | MEG | Chester, Hardeman, McNairy | 43 min |
| Apr 26, 8:47 PM CDT | Tornado Warning | MEG | Chester, Decatur, Henderson, McNairy, Madison | 58 min |
| Apr 26, 8:55 PM CDT | Tornado Warning | MEG | McNairy | 65 min |
| Apr 26, 8:57 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman | 6 hr |
| Apr 26, 9:09 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 51 min |
| Apr 26, 9:17 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 43 min |
| Apr 26, 9:24 PM CDT | Tornado Warning | MEG | McNairy | 20 min |
| Apr 26, 9:45 PM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 6 hr |
| Apr 26, 9:52 PM CDT | Tornado Warning | MEG | Decatur, Hardin, Henderson | 38 min |
| Apr 26, 9:53 PM CDT | Tornado Warning | MEG | Hardeman, McNairy | 35 min |
| Apr 26, 10:04 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 56 min |
| Apr 26, 10:17 PM CDT | Tornado Warning | MEG | Decatur, Hardin | 28 min |
| Apr 26, 10:23 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Madison, Tipton | 4 hr |
| Apr 26, 10:26 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 16 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | MEG | Fayette | 48 min |
| Apr 26, 10:53 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 22 min |
| Apr 26, 11:08 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood | 52 min |
| Apr 26, 11:56 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 49 min |
| Apr 27, 12:03 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Hardeman, Henderson, McNairy, Madison | 42 min |
| Apr 27, 12:28 AM CDT | Tornado Warning | MEG | Hardeman, McNairy | 32 min |
| Apr 27, 12:45 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 24 min |
| Apr 27, 2:24 AM CDT | Tornado Warning | MEG | McNairy | 31 min |
| Apr 27, 2:26 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Fayette, Hardeman, Hardin, Henderson and 3 more | 4 hr |
| Apr 27, 3:13 AM CDT | Severe Thunderstorm Warning | MEG | McNairy | 47 min |
| Apr 27, 3:14 AM CDT | Tornado Warning | MEG | Hardin, McNairy | 46 min |
| Apr 27, 3:48 AM CDT | Tornado Warning | MEG | Hardin | 18 min |
| Apr 27, 7:14 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, McNairy, Shelby | 4 hr |
| Apr 27, 7:46 AM CDT | Flash Flood Warning | MEG | Chester, Crockett, Decatur, Fayette, Hardeman, Hardin and 7 more | 6 hr |
| Apr 27, 10:53 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Gibson, Haywood, Lauderdale, Madison and 1 more | 14 min |
| Apr 27, 10:55 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, McNairy, Madison, Shelby | 50 min |
| Apr 27, 11:00 AM CDT | Flash Flood Warning | MEG | Carroll, Gibson, Henry, Weakley | 6 hr |
| Apr 27, 11:10 AM CDT | Tornado Warning | MEG | Fayette, Shelby | 50 min |
| Apr 27, 11:18 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, McNairy, Shelby | 6 hr |
| Apr 27, 11:32 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, Henderson, Madison | 28 min |
| Apr 27, 11:44 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Henderson, McNairy | 31 min |
| Apr 27, 11:56 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Madison | 34 min |
| Apr 27, 12:13 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardeman, Henderson, Madison | 17 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Flash Flood Warnings in Tennessee, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.